1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Butane inhalation and hemiparesis

Butane inhalation and hemiparesis

  1. Anonymous
    AU Gray, Marion Y.
    AU Lazarus, John H.
    AT Butane inhalation and hemiparesis.
    CT Journal of Toxicology: Clinical Toxicology
    CY 1993

    Abstract

    We report a case of hemiparesis resulting from acute intoxication following inhalation of butane gas from a canister in a 15 year-old boy.

    This is the only format I could find this article. Deal with it :).